# SDR IPXA10M58897

- Difficulty date: February 15, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 79,797 hours, 13,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: Bs 2140-2122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  COMPLY WITH MPI P 20335 REGARDING REPLACEMENT OF TEMPORARY REPAIR AT FUSELAGE STA 2140-2122 IAW ATTACHED WAN 1460771 MPI SUMMARY REPORT PAGE 1 AND EO MD11-5330-31958-B.  REMOVED DOUBLERS, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLERS IAW EA 011-5330-01-A2211 I/R AND EO MD11-5330-31958-C.
